# SDR CA000714032

- Difficulty date: June 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,275 hours
- Engine: Garrtt TPE3316252B
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 991300009
- Condition: Cracked
- Location: Aileron
- Component: Aileron, B100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED ON THE TOP OF THE AILERON SKIN.SKIN REPLACED.AILERON REINSTALLED.
